Is this how i should be feeling?

Hi everyone , why am I not feeling any better? Am newly diagnosed about 8 weeks now . I am taking 75 levothyroxine. Waiting for a new app ( they are sending me to see a different endocrinologist now apparently ) . Today feel so tired, dizzy, aching all over, freezing cold hands, I feel like I am running on empty. Are these side effects to the medication, or the illness? Am just feeling crap!!!! Sorry for the moan

3 Replies

oldestnewest
  • Tiredofitall,

    You should have a follow up thyroid test 6-8 weeks after starting Levothyroxine to see whether 75mcg dose is sufficient. Arrange an early morning and fasting (water only) blood draw when TSH is highest, and take Levothyroxine after your blood draw.

    thyroiduk.org.uk/tuk/about_...

    It can take several months after you are optimally dosed for symptoms to resolve.

  • Out of curiosity what Levo brand are you on? Teva didn't suit me, my joint aches and pains actually got worse than before diagnosis so I asked to switch brands and now take Activis. My energy levels haven't gotten any better yet so I may still need an increase in dose but the joints feel much better after 10 days on Activis. Might be worth trying another brand.

  • Thanks yes I am on tevo , will go back to G P tommorow. Today I woke about 5 30 took meds went back to bed. I woke at 11 30 dragged myself out of bed , and just sat about all day. No energy feeling drained. Sick of it

You may also like...